Skin Care Talk banner

1 - 9 of 9 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter #1
Hi all.

I recently (two days ago) started the Obagi Nu-Derm skincare regime. I can't believe how fast the side effects of these products appeared. I am already peeling and my smile lines seem much more defined and deeper; very dry skin. My face looks like I have a bad sunburn. Not sure which product it is that does this, but where ever I stop the cream (the eye area, hair line) there is a mask-like line around these areas.

I am wondering when the sever side effects can be expected. I have a Clarisonic hand-held facebrush. I read somewhere that that should help somewhat with the peeling. With all the different creams in this box, I can't believe there is no moisturizer??? Probably have to buy that separately.

Anyways, if there is any advice or encouragement from anyone, it would greatly be appreciated.

Cheers.

Eva
 

·
Registered
Joined
·
5 Posts
Hi Eva

I have also just started but probably after you as I am only 4 days in. I see there is two products you can use in the nu-derm line to ease the redness, tightness and to deal with dryness. One is called Action and the other I can't recall at the moment. I have refrained from getting them as I am so impressed with the results. I just have to hope that it does regulate after the 4-6 week period and become comfortable again!

Good luck,
Ducky
 

·
Registered
Joined
·
2 Posts
hi Eva & Ducky,
I just finished my first cycle of the Obagi - I loved it and felt like the results were great - though I hated the steps. I'm actually trying a new product that my derm told me about...I'll keep you posted on it! It's called Neocutis ...
 

·
Registered
Joined
·
5 Posts
Thanks for that, Realtorgirl. Please do let us know how the Neocutis goes. Unfortunately, I had to stop the NuDerm as it was just too much for my skin.
 

·
Registered
Joined
·
4 Posts
Thanks for that, Realtorgirl. Please do let us know how the Neocutis goes. Unfortunately, I had to stop the NuDerm as it was just too much for my skin.
Do yourself a favor and give the Nu-Derm System another chance. Your face is supposed to be dry and flacky. It is like getting a chemical peel without the downtime. I am 64 and I look 44 because I use Obagi Nu-Derm. You can buy the Action Moisterizer to use along with it. Use the system every other day until your skin gets used to it. It will stop peeling in about 3 weeks. The peeling is peeling off the wrinkled skin and is a good thing. Go to a Dermotologist if you need more help with the system. It really does work like a miracle. I was going to have laser resurfacing and I did not need it after I used the system for a month.
 

·
Registered
Joined
·
4 Posts
Hi all.

I recently (two days ago) started the Obagi Nu-Derm skincare regime. I can't believe how fast the side effects of these products appeared. I am already peeling and my smile lines seem much more defined and deeper; very dry skin. My face looks like I have a bad sunburn. Not sure which product it is that does this, but where ever I stop the cream (the eye area, hair line) there is a mask-like line around these areas.

I am wondering when the sever side effects can be expected. I have a Clarisonic hand-held facebrush. I read somewhere that that should help somewhat with the peeling. With all the different creams in this box, I can't believe there is no moisturizer??? Probably have to buy that separately.

Anyways, if there is any advice or encouragement from anyone, it would greatly be appreciated.

Cheers.

Eva
The dryness and peeling will subside after about 3-4 weeks. In the meantime use the Obagi Action Moisterizer they sell seperately. You can use the system every other day until your skin gets used to it. You are getting a minor chemical peel and peeling off your wrinkles. Your skin will be firmer and almost wrinkle free after using the system for 6 weeks. I have been using it for 5 years when I need a touch-up. I use it for about 3 weeks. I am 64 and my skin looks like that of a 44 year old. Stay with it, it is worth the dryness and peeling stage. It will soon pass and you will look many years younger. Lynne
 

·
Registered
Joined
·
2,948 Posts
I have been using the Nu-Derm for about a month. Love it! It's fantastic. I too was very dry, cracking, red, peeling. It would burn when I put on each product, but I stuck it out b/c I had read a lot about that very thing being normal before starting.

Question: How long are you supposed to use it? Till it's all gone? I know that there are mixed feelings on how long to use hydroquinone, but I have some dark areas on my neck and rough patches that aren't completely gone.

Also, what should I use when I stop this?

Thanks for any replies. I'm brand new here. First post! LOL!
 

·
Registered
Joined
·
180 Posts
Hi everyone. I need answers. I started NuDerm two weeks ago and I like the results so far . . . I think. Is it my imagination or do my wrinkle look worse right now? I think I may even have some that weren't there before. Did anyone else experiance this on NuDerm? Why is it happening? Does it get better? Help!
 

·
Registered
Joined
·
99 Posts
It gets better, i promise you. I have had really bad symptoms, and not for only 6 weeks. Now, after 17 weeks i am beginning to enjoy the result, and the results are imazing. My crow-feet are all gone, my wrincles on the lip are gone, and my face all over are like a "babyface"
. I have been wanting to quit several times, but i didnt, and i am so glad. This is fantastic. The last weeks i have done som changes, because i had so bad symptoms and my skin was so tight that i almost could not open my mouth.

I stopped using c-serum, this became to much for my skin. Are trying now every other day using the c with just 5 % som my skin can be used to it. Second i did something stupid all this weeks....after washing my face in the evening i put on the ret A immediately. DO NOT do this, wait for 30 min. This i learned here on this forum, and i think that has helped me a lot. Use the Action when you need. Me to missed so bad a moisturizer. The last weeks i have been using the elastiderm eye-cream to nu derm, even if it is not in the program. I am so dry near my eyes, and have to do it....hang in there...
 
1 - 9 of 9 Posts
Top